Some problems in the theory of chaotic porous media with random internal geometry

A new approach has been developed for studying transport processes in a chaotic porous medium filled with an electrolyte solution or a gaseous phase. A system of equations for diffusive transport of a component of the solution is formulated taking account of interphase processes at the pore walk. A statistical method for their averaging and solution has been developed. ©1997 Plenum Publishing Corporation.

Authors
Sidorenko S.N. 1 , Popov Yu.A.1
Publisher
Springer New York LLC
Number of issue
9
Language
English
Pages
843-846
Status
Published
Volume
39
Year
1996
Organizations
  • 1 Russian University of Friendship for the People
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/837/